# SDR UALA2010100403659

- Difficulty date: October 3, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,286 hours, 20,654 cycles
- Engine: Pwa PW2040
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Part number: S242T404421
- Part serial: 270
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF LOG 1 FLAG TRU HEADING DISPLAYED.  REPLACED LT SYMBOL GENERATOR.  OPS NORMAL.
